MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated alinity c magnesium result for an 80-year-old male patient.The following data was provided (customer provided reference range: 1.6 to 2.3 mg/dl): on (b)(6) 2025, sid (b)(6): initial result = 8.3 mg/dl, repeat on another alinity = 2.0 mg/dl the discrepant result was not reported out of the laboratory.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from the alinity c magnesium, 08p19-34, abbott ireland diagnostics division to alinity c processing module, 03r67-01, abbott laboratories.Mdr number 3016438761-2025-00739 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer reported falsely elevated alinity c magnesium result for an 80 year old male patient.The following data was provided (customer provided reference range: 1.6 to 2.3 mg/dl): 11nov2025, sid (b)(6): initial result = 8.3 mg/dl, repeat on another alinity = 2.0 mg/dl the discrepant result was not reported out of the laboratory.No impact to patient management was reported.

Brand Name
ALINITY C MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23567619
Report Number3005094123-2025-00575
Device Sequence Number13233077
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public(01)00380740176532(17)260123(10)74272UD01
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08P19-34
Device Lot Number74272UD01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient Age80 YR
Patient SexMale